# SDR AALA202107277247

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,825 hours, 24,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 211 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERNAL POWER DOOR CUTOUT DOUBLER CRACKED.  REPLACED DOUBLER PER SRM 51-40-02 AND DWG 141A3702.
